I just started my first month of birth control and I got my period last Thursday during my last week of active pills. The thing is it is still going on now for a week, I haven't had periods this long since middle school. Should I have started new pack or wait until Sunday to begin a new pack?
I'm not clear, are you at the end of the week break? You should start your pills after you finish the other pack of active pills. So you would be taking 3 weeks of active pills then a week break then three weeks of active pills. You don't alter your pill schedule from that. It doesn't matter if you're bleeding, not bleeding whatever. You don't wait for sunday unless sunday was your start day. The first 6 months your body has to get used to the hormones. You'll have wierd bleeding
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it bad that I started my new birth control pack a week late? Can it mess up my period this month?
Posted 6 Oct 2014 • 1 answer
Birth Control - I just started Cyclafem (3rd month). Is it normal to get my period on the last week?
Posted 1 Mar 2015 • 1 answer
Posted 16 Apr 2015 • 1 answer
Posted 30 Aug 2017 • 1 answer
Posted 1 day 11 hours ago • 0 answers